Mohamed Abdalla Darwish محمد عبدالله درويش
Mohamed Abdalla Darwish محمد عبدالله درويش
Professor of Mathematics, Department of Mathematics, Faculty of Science, Damanhour University, Egypt
Verified email at sci.dmu.edu.eg - Homepage
TitleCited byYear
Existence and asymptotic stability of solutions of a perturbed fractional functional-integral equation with linear modification of the argument
MA Darwish, J Henderson, D ORegan
Bull. Korean Math. Soc. 48 (3), 539-553, 2011
1012011
On quadratic integral equation of fractional orders
MA Darwish
J. Math. Anal. Appl. 311 (1), 112-119, 2005
902005
On initial and boundary value problems for fractional order mixed type functional differential inclusions
MA Darwish, SK Ntouyas
Comput. Math. Appl. 59 (3), 1253-1265, 2010
582010
On monotonic solutions of a singular quadratic integral equation with supremum
MA Darwish
Dynam. Systems Appl. 17 (3-4), 539-549, 2008
522008
New stability results for partial fractional differential inclusions with not instantaneous impulses
S Abbas, M Benchohra, MA Darwish
Fract. Calc. Appl. Anal. 18 (1), 172-191, 2015
292015
Monotonic solutions of a perturbed quadratic fractional integral equation
MA Darwish, SK Ntouyas
Nonlinear Anal. 71 (11), 5513-5521, 2009
292009
Semilinear functional differential equations of fractional order with state-dependent delay.
MA Darwish, SK Ntouyas
Electron. J. Differential Equations 2009 (38), 10 p., 2009
282009
On a quadratic fractional HammersteinVolterra integral equation with linear modification of the argument
MA Darwish, SK Ntouyas
Nonlinear Anal. 74 (11), 3510-3517, 2011
272011
On solvability of some quadratic functional-integral equation in Banach algebra
MA Darwish
Commun. Appl. Anal. 11 (3-4), 441-450., 2007
272007
Existence and asymptotic stability of solutions of a perturbed quadratic fractional integral equation
MA Darwish, J Henderson
Fract. Calc. Appl. Anal 12 (1), 71-86, 2009
262009
On integral equations of UrysohnVolterra type
MA Darwish
Appl. Math. Comput. 136 (1), 93-98, 2003
262003
Functional differential equations of fractional order with state-dependent delay
MA Darwish, SK Ntouyas
Dynam. Systems Appl. 18 (3-4), 539-549, 2009
232009
Solvability of Urysohn integral equation
WG El-Sayed, AA El-Bary, MA Darwish
Appl. Math. Comput. 145 (2-3), 487-493, 2003
222003
On a perturbed functional integral equation of Urysohn type
MA Darwish
Appl. Math. Comput. 218, 88008805, 2012
212012
On unique solvability of quadratic integral equations with linear modification of the argument
M Benchohra, MA Darwish
Miskolc Math. Notes 10 (1), 3-10, 2009
202009
A numerical method for solving the Fredholm integral equation of the second kind
MA Abdou, SA Mahmoud, MA Darwish
Korean J. Comput. Appl. Math. 5 (2), 251-258, 1998
201998
On monotonic solutions of an integral equation of Abel type
MA Darwish
Math. Bohem. 133 (4), 407-420, 2008
182008
Integral equations and potential-theoretic type integrals of orthogonal polynomials
MH Fahmy, MA Abdou, MA Darwish
J. Comput. Appl. Math. 106 (2), 245-254, 1999
161999
On existence and asymptotic behaviour of solutions of a fractional integral equation
MA Darwish
Appl. Anal. 88 (2), 169-181, 2009
152009
Existence of fractional integral equation with hysteresis
MA Darwish, AA El-Bary
Appl. Math. Comput. 176 (2), 684-687, 2006
142006
The system can't perform the operation now. Try again later.
Articles 1–20